# SDR EIA2007102

- Difficulty date: May 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747131
- Aircraft serial: 19806
- Aircraft time: 113,495 hours, 27,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR FRAME AT R5 EMERGENCY LIGHT INOP.  RELAMPED LIGHT IAW MM 33-51-00.
